# SDR 2008UALA00789

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 44,730 hours, 32,407 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK HAS CORDS EXPOSED IN AREA AROUND GIRT BAR.  REINSERTED CORDS IN GIRT BAR FOLD ATTACHMENT.
